-If you experience headaches after prolonged treatment, do not take higher doses of the medication.
- Possible allergic reactions may occur with this medication.
-Your doctor will perform more stringent monitoring if you receive ibuprofen after major surgery.
- It is not recommended to take this medication if you have chickenpox.
- If you have an infection: see the "Infections" section below.
It is essential to use the smallest dose that relieves or controls pain and not to take this medication for longer than necessary to control your symptoms.
Signs of allergic reactions to ibuprofen, such as respiratory problems, facial swelling, and neck swelling (angioedema), and chest pain, have been reported. Stop using Liderfeme immediately and contact your doctor or emergency medical services if you observe any of these signs.
Skin reactions
Severe skin reactions associated with ibuprofen treatment have been reported. Stop taking this medication and consult your doctor immediately if you experience any skin rash, membrane lesions, blisters, or other signs of allergy, as these may be the first signs of a severe skin reaction. See section 4.
CARDIOVASCULAR PRECAUTIONS
Nonsteroidal anti-inflammatory drugs (NSAIDs) like ibuprofen may be associated with a small increase in the risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or treatment duration. Inform your doctor or pharmacist before taking this medication if:
-You have heart problems, including heart failure, angina (chest pain), or have had a heart attack, coronary artery bypass surgery, peripheral artery disease (circulation problems in the legs or feet due to narrowed or blocked arteries), or any type of stroke (including a "mini-stroke" or transient ischemic attack "TIA").
-You have high blood pressure, diabetes, high cholesterol, a family history of heart disease or stroke, or are a smoker.
Children and adolescents
Risk of kidney damage in dehydrated children and adolescents.
Pregnancy and women of childbearing age
Due to the association of ibuprofen administration with an increased risk of congenital anomalies/abortions, it is not recommended to administer this medication during the first and second trimesters of pregnancy, except in cases where it is strictly necessary. In these cases, the dose and duration will be limited to the minimum possible.
In the third trimester, administration of this medication is contraindicated.
For women of childbearing age, consider that ibuprofen has been associated with a decrease in the ability to conceive.
Infections
This medication may mask the signs of an infection, such as fever and pain. Consequently, it may delay the appropriate treatment of the infection, increasing the risk of complications. This has been observed in pneumonia caused by bacteria and skin infections related to chickenpox. If you take this medication while having an infection and the infection symptoms persist or worsen, consult your doctor without delay.
Other medications and Liderfeme
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medication.
This medication may affect or be affected by other medications. For example:
•Other nonsteroidal anti-inflammatory drugs (NSAIDs) like aspirin, as it may increase the risk of stomach ulcers and bleeding.
•Antiplatelet agents (prevent blood clots) like ticlopidine.
•Anticoagulants (medications used to "thin" the blood), such as aspirin, warfarin, ticlopidine.
• Colestiramine (used to treat high cholesterol)
• Inhibitors of serotonin reuptake (used in depression)
•Lithium (used to treat depression). Your doctor may adjust the dose of this medication.
•Metotrexate (used to treat cancer and inflammatory diseases). Your doctor may adjust the dose of this medication.
• Mifepristone (induces abortion)
•Digoxin and cardiac glycosides (used to treat heart problems)
• Hidantoins like phenytoin (used to treat epilepsy)
•Sulfonamides like sulfamethoxazole and cotrimoxazole (used to treat certain bacterial infections)
• Corticosteroids like cortisone and prednisolone.
•Diuretics (medications used to increase urine production), as it may increase the risk of kidney toxicity.
• Pentoxifylline (used to treat intermittent claudication)
• Probenecid (used in patients with gout or with penicillin in infections)
• Quinolone antibiotics like norfloxacin.
• Sulfinpyrazone (used to treat gout)
•Sulfonureas like tolbutamide (used to treat diabetes), as it may cause hypoglycemia.
• Tacrolimus or cyclosporine (used in organ transplants to prevent rejection)
• Zidovudine (used to treat HIV/AIDS)
•Medications that lower high blood pressure (ACE inhibitors like captopril, beta-blockers like atenolol, and angiotensin II receptor antagonists like losartan).
• Trombolytics (medications that dissolve blood clots)
• Aminoglycoside antibiotics like neomycin.
• Herbal extracts: from the Ginkgo biloba tree
•Inhibitors of CYP2C9 (responsible for the metabolism of many drugs in the liver), such as voriconazole and flucanozole (used to treat fungal infections).
Other medications may also affect or be affected by ibuprofen treatment. Always consult your doctor or pharmacist before using this medication with other medications.
This medication may alter the following laboratory tests:
•Bleeding time (may be prolonged for 1 day after stopping treatment)
• Fasting blood glucose (may decrease)
• Creatinine clearance (may decrease)
• Hematocrit or hemoglobin (may decrease)
•Urea nitrogen concentrations, serum creatinine, and potassium concentrations (may increase)
• Liver function tests: increased transaminase values
Inform your doctor if you are to undergo a clinical test and are taking or have recently taken ibuprofen.
Taking Liderfeme with food, drinks, and alcohol
It is recommended to take this medication with milk or with a meal, or immediately after eating, to reduce the possibility of stomach discomfort. Do not take alcohol, as it may increase gastrointestinal adverse reactions.
Pregnancy, breastfeeding, and fertility
The use of this medication is not recommended in women trying to conceive. If you are pregnant or breastfeeding, or think you may be pregnant, consult your doctor or pharmacist before using this medication.
This medication should not be taken during pregnancy, especially during the third trimester (see section on pregnancy and women of childbearing age).
Although only small amounts of the medication are excreted in breast milk, it is recommended not to take ibuprofen for prolonged periods during breastfeeding.
Driving and operating machinery
If you experience dizziness, vertigo, visual disturbances, or other symptoms while taking this medication, do not drive or operate hazardous machinery. If you only take a single dose of ibuprofen or for a short period, no special precautions are necessary.
Ibuprofen may delay your reaction time, which should be taken into account before performing activities that require increased vigilance, such as driving and operating machinery.
This applies to a greater extent when combined with alcohol.
Liderfeme contains Azorubin (E-122), Benzoate sodium (E-211), Maltitol liquid (E-965)
sodium and benzyl alcohol
This medication contains 10 mg of Benzoate sodium (E-211) in each sachet
This medication may cause allergic reactions because it contains Azorubin (E-122). It may provoke asthma, especially in patients allergic to aspirin.
This medication contains Maltitol liquid (E-965). If your doctor has told you that you have an intolerance to certain sugars, consult with them before taking this medication.
This medication contains 58 mg of sodium (main component of table salt/for cooking) in each sachet. This is equivalent to 2.9% of the recommended daily maximum sodium intake for an adult.
This medication contains 0.00265 mg of benzyl alcohol in each sachet. Benzyl alcohol may cause allergic reactions.
Follow exactly the administration instructions of this medication contained in this leaflet or those indicated by your doctor, pharmacist or nurse. If in doubt, ask your doctor, pharmacist or nurse.
This medication is administered orally.
Only for occasional use and for limited periods.
The effective dose should be used for the shortest time necessary to relieve symptoms. If you have an infection, consult a doctor immediately if symptoms (such as fever and pain) persist or worsen (see section 2).
Take the medication with meals, especially if digestive discomfort is noted. The contents of the sachet can be taken directly or dissolved in water or juice.
The recommended dose is:
Adults and adolescents over 12 years (over 40 kg in weight):One sachet (400 mg of ibuprofen) will be taken every 6 to 8 hours, if necessary. No more than 3 sachets of 400 mg (1200 mg of ibuprofen) should be taken within 24 hours.
Older patients (> 65 years):Your doctor will indicate the dose you should take, as you may need a reduction in the usual dose.
Patients with kidney, liver or heart insufficiency:Your doctor will indicate the dose you should take, as you may need a reduction in the usual dose.
Always take the smallest effective dose. The administration of the medication is subject to the appearance of pain or fever. As these disappear, medication should be discontinued.
If symptoms worsen, if fever persists for more than 3 days or pain for more than 5 days (3 days in adolescents), you should consult a doctor
If you estimate that the action of this medication is too strong or too weak, inform your doctor or pharmacist.
Use in children and adolescents
This medication is not recommended for use in children (under 12 years) or adolescents with a weight of less than 40 kg.
If you take more Liderfeme than you should
If you have taken more medication than you should, or if a child has ingested the medication accidentally, consult immediately with your doctor or pharmacist or call the Toxicological Information Service, phone: 91 562 04 20, indicating the medication and the amount ingested, or go to the nearest hospital to inform yourself about the risk and ask for advice on the measures to be taken.
Normally, symptoms of overdose occur 4 to 6 hours after taking ibuprofen.
Overdose symptoms may include nausea, stomach pain, vomiting (which may contain blood-stained mucus), headache, ringing in the ears, confusion, involuntary eye movement and muscle coordination loss. At high doses, symptoms of drowsiness, chest pain, palpitations, loss of consciousness, seizures (mainly in children), weakness and dizziness, blood in the urine, low potassium levels in the blood, chills and breathing difficulties have been reported. In rare cases, cases of metabolic acidosis, decreased body temperature, kidney function impairment, stomach and intestinal bleeding, coma, transient loss of breathing (apnea), central and respiratory nervous system depression have been reported. Cases of cardiovascular toxicity (low blood pressure, decreased heart rate and increased heart rate) have also been reported.
If a severe overdose has occurred, kidney insufficiency and liver damage may occur. In these cases, the doctor will take the necessary measures.
If you forget to take Liderfeme
Do not take a double dose to compensate for the missed doses.
If you forget to take your dose, take it as soon as you remember. However, if the time for the next dose is near, skip the missed dose and take the next dose at your usual time.
If you have any other doubts about the use of this medication, ask your doctor, pharmacist or nurse.
Like all medicines, this medicine can cause side effects, although not everyone will experience them. The incidence of side effects is lower in short-term treatments and if the daily dose is below the maximum recommended dose.
Chest pain, which can be a sign of a potentially severe allergic reaction called Kounis syndrome.
The frequencies shown below refer to the short-term use of maximum daily doses of up to 1,200 mg of oral ibuprofen:
•Common side effects(may affect up to 1 in 10 people): Gastrointestinal bleeding, especially in elderly patients. Nausea, vomiting, diarrhea, flatulence, dyspepsia (gastrointestinal secretion or motility disorder), constipation, heartburn, abdominal pain, blood in stools, vomiting with blood, headache, dizziness or sensation of instability, fatigue.
•Uncommon side effects(may affect up to 1 in 100 people): Gastritis, duodenal ulcers, gastric ulcers, skin redness, itching or tingling, urticaria, purpura (purple patches on the skin), hypersensitivity, paresthesia (numbness, tingling, or prickling sensations, more common in hands, feet, arms, or legs) and somnolence, insomnia, anxiety, auditory disturbances, visual disturbances, rhinitis (inflammation of the nasal mucosa), oral mucosa inflammation with ulcer formation (oral aphthae), gastrointestinal perforations, hepatitis (inflammation of the liver), liver function abnormalities, jaundice (yellowing of the skin and eyes), asthma, bronchospasm, dyspnea (difficulty breathing). Tubulointerstitial nephritis (kidney disorder), nephrotic syndrome (characterized by proteinuria and body swelling), acute renal failure, and papillary necrosis (especially with prolonged use) associated with increased urea.
•Rare side effects(may affect up to 1 in 1,000 people): Disorientation or confusion, depression, vertigo, tinnitus (ringing or buzzing in the ears), auditory disturbances, reversible toxic amblyopia, liver damage, edema (swelling caused by fluid accumulation in tissues), optic neuritis,
anaphylactic reaction (in case of severe generalized hypersensitivity reaction, may appear facial swelling, tongue swelling, laryngeal swelling, dyspnea, tachycardia, hypotension, anaphylaxis, angioedema, or severe shock), aseptic meningitis (inflammation of the meninges, which are the membranes that protect the brain and spinal cord, not caused by bacteria). In most cases where aseptic meningitis has been reported with ibuprofen, the patient had some form of autoimmune disease (such as systemic lupus erythematosus and other collagen diseases), which was a risk factor. The symptoms of aseptic meningitis observed were neck stiffness, headache, nausea, vomiting, fever, or disorientation. Other side effects are thrombocytopenia, leukopenia (decrease in white blood cells, which may manifest as frequent infections with fever, chills, or sore throat), anemia (may manifest as difficulty breathing and pale skin), neutropenia, and agranulocytosis (severe decrease in neutrophils), aplastic anemia (bone marrow insufficiency to produce different types of cells), and hemolytic anemia (premature destruction of red blood cells). The first symptoms are: fever, sore throat, superficial ulcers in the mouth, pseudogripal symptoms, extreme fatigue, unexplained bleeding, and hematomas.
•Very rare side effects(may affect up to 1 in 10,000 people): Pancreatitis, severe blistering reactions, including Stevens-Johnson syndrome (widespread erosions affecting the skin and two or more mucous membranes and purple lesions, preferably on the trunk) and toxic epidermal necrolysis (erosions in mucous membranes and painful lesions with necrosis and epidermal detachment), erythema multiforme (skin lesion). Exceptionally, severe skin infections and soft tissue complications may occur during varicella. Liver failure (severe deterioration of the liver), heart failure, myocardial infarction, hypertension.
Exacerbation of inflammation related to infections coinciding with the use of NSAIDs has been observed. If signs of infection or these worsen during ibuprofen use, it is recommended to see a doctor as soon as possible.
•Unknown frequency(cannot be estimated from available data): Exacerbation of colitis and Crohn's disease (chronic disease in which the immune system attacks the intestine, causing inflammation that produces diarrhea with blood).
A severe skin reaction known as DRESS syndrome (by its English acronym) may occur. The symptoms of DRESS syndrome include: skin rash, lymph node inflammation, and elevated eosinophils (a type of white blood cell).
Generalized red scaly rash, with bumps under the skin and localized blisters, mainly located in skin folds, trunk, and upper limbs, accompanied by fever at the beginning of treatment (generalized acute pustular exanthema). Stop taking this medicine if you experience these symptoms and seek medical attention immediately. See section 2.
The skin becomes sensitive to light.
If any of the following side effects appear, interrupt treatment andseek medical attention immediately:
•Reactions such as skin rash, facial swelling, shortness of breath, or difficulty breathing.
•Vomiting blood or coffee ground-like vomit.
•Blood in stools or diarrhea with blood.
•Severe stomach pain.
•Significant blisters or peeling of the skin.
•Severe headache or persistent headache.
•Yellowing of the skin (jaundice).
•Signs of severe hypersensitivity (see above in this same section).
•Swelling of the limbs or accumulation of fluid in the arms or legs.
Reporting of side effects:
If you experience any type of side effect, consult your doctor or pharmacist, even if it is a possible side effect that does not appear in this leaflet. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicines for Human Use:https://www.notificaram.es.By reporting side effects, you can contribute to providing more information on the safety of this medicine.
Keep this medication out of the sight and reach of children. Keep in the original packaging.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of the packaging and medications you no longer need at the SIGRE collection point at the pharmacy. Ask your pharmacist how to dispose of the packaging and medications you no longer need. By doing so, you will help protect the environment.
Composition of Liderfeme
The active principle is ibuprofen. Each blister pack contains 400 mg of ibuprofen.
The other excipients are: Sodium benzoate (E-211), anhydrous citric acid, sodium citrate, sodium saccharin, sodium chloride, hypromellose, xanthan gum, liquid maltitol (E-965), thymol (E-957), strawberry flavor (natural flavorings and natural flavoring substances, non-aromatic components (contains corn maltodextrin, triethyl citrate (E-1505), propylene glycol (E-1520) and benzyl alcohol)), azorubine (E-122), glycerol (E 422) and purified water.
Appearance of Liderfeme and contents of the packaging
White oral suspension with strawberry flavor
Blister packs, made of polyethylene, satin cellulose, aluminum and heat-sensitive resin. Each carton contains 12 blister packs.
Marketing Authorization Holder
Laboratorios Farmalider, S.A. C/La Vega nº 6,
Carriches (Toledo)
Responsible for manufacturing Industrial Farmacéutica Cantabria, S.A. Carretera Cazoña/Adarzo s/n
39011 Santander
Laboratorios Farmalider, S.A. C/Aragoneses nº 15
Alcobendas (Madrid)
Last review date of this leaflet: October 2024
The detailed information of this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)
AEMPS website: http://www.aemps.gob.es/
Have questions about this medication or your symptoms? Connect with a licensed doctor for guidance and personalized care.